Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Tingling feeling under scalp, headache, numbness down nose, lump in throat. Having spondylitis in neck. Suggestions?

I have creepy tingling feeling under scalp . Sometimes with headache. Also get numbness down nose and have what feels like a small pea size lump in throat thst makes me want to cough to clear it. No problem swallowing or eating though. I have facit joint pain relief twice a year and have spondulities of the neck. Can you please advise on this. Thanks
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Welcome in H.C.M.
I have gone through your complaints regarding tingling in scalp and numbness on nose with headache and you are suffering from cervical spondylosis.
Considering your complaints I am suspecting as you are suffering Radiculopathy due to spondylosis. As far as treatment is concern you follow Isometric Cervical exercises along with some nurotropic vitamines and analgesics.
Hope your query is explained.

With Regards.
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor